Loading...
Loading...

Go to the content (press return)

Journal of noncommutative geometry

Total activity: 1
Additional title
EMS Journals
ISSN
1661-6952 Open in new window
Publication / Production
Zürich : European Mathematical Society, 2007-
Publisher
EMS Press
URL
http://www.ems-ph.org/journals/journal.php?jrn=jncg $xEMS Journals Open in new window

Scientific and technological production

1 to 1 of 1 results
 
  • Homotopy Batalin-Vilkovisky Algebras  Open access

     Galvez, M.; Tonks, A.; Vallette, B.
    Journal of noncommutative geometry
    Vol. 6, num. 3, p. 539-602
    DOI: 10.4171/JNCG/99
    Date of publication: 2012
    Journal article
    Loading...
    Access to the full text